loading page

Toxic epidermal necrolysis associated with nivolumab treatment for head and neck cancer
  • +6
  • Keiichi Koshizuka,
  • Daiju Sakurai,
  • Miki Sunagane,
  • Yukiyoshi Mita,
  • Sawako Hamasaki,
  • Takeshi Suzuki,
  • Naoko Kikkawa,
  • Michiyo Nakano,
  • Toyoyuki Hanazawa
Keiichi Koshizuka
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Daiju Sakurai
University of Yamanashi
Author Profile
Miki Sunagane
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Yukiyoshi Mita
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Sawako Hamasaki
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Takeshi Suzuki
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Naoko Kikkawa
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Michiyo Nakano
Chiba University Graduate School of Medicine School of Medicine
Author Profile
Toyoyuki Hanazawa
Chiba University Graduate School of Medicine School of Medicine
Author Profile

Abstract

Nivolumab is used for patients with recurrent/metastatic head and neck cancer resistant to platinum. We report a 76-year-old man with squamous cell carcinoma of the tongue, who developed toxic epidermal necrolysis (TEN) after nivolumab treatment. TEN is a fatal disease, and early treatment of the adverse events are important.

Peer review status:Published

01 Nov 2020Submitted to Clinical Case Reports
03 Nov 2020Submission Checks Completed
03 Nov 2020Assigned to Editor
07 Nov 2020Reviewer(s) Assigned
18 Nov 2020Review(s) Completed, Editorial Evaluation Pending
01 Dec 2020Editorial Decision: Revise Minor
02 Dec 20201st Revision Received
04 Dec 2020Submission Checks Completed
04 Dec 2020Assigned to Editor
04 Dec 2020Review(s) Completed, Editorial Evaluation Pending
09 Dec 2020Editorial Decision: Accept
Feb 2021Published in Clinical Case Reports volume 9 issue 2 on pages 848-852. 10.1002/ccr3.3695